# SDR ABXR2020022140006

- Difficulty date: January 31, 2020
- Submitted: February 21, 2020
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N695GT
- Make and model: Boeing 767281
- Aircraft serial: 23140
- Aircraft time: 60,948 hours, 43,501 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Angle
- Part number: 145T86121
- Condition: Corroded
- Location: Bs 997-999
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWW - CORROSION ON ANGLE THAT ATTACHES FRAME AT STA.997 TO KEEL WEB.BLENDED CORROSION  IAW B767 SRM 53-50-12 FIG 1001 DETAIL II  FOUND TO BE OUT OF LIMITS  COMPLIED WITH ENGINEERING DOCUMENT #47396REA07
